# SDR 2006UALA01006

- Difficulty date: May 16, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 14,479 hours, 5,613 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  FAULT MESSAGE EPSU RIGHT EMERGENCY LIGHT.  REPLACED RIGHT EMERGENCY POWER SUPPLY AND BATTERY.  OPS CHECK GOOD.
